# SDR AALA202201184223

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 81,459 hours, 10,560 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4F-R LAVATORY DOOR DIFFICULT TO OPEN AND GETS STUCK. ADJUSTED AS REQUIRED AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
